# SDR AALA202306263285

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 37,612 hours, 15,715 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG25202
- Condition: Torn
- Location: Zone 800 - Doors
- Part time: 16,993 hours, 7,394 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE GIRT HAS 2 INCH WORN AREA IN CENTER, AND 2 INCH TEAR AT AFT END. REPLACED L1 DOOR SLIDE.
